# SDR SWIA2019080746145

- Difficulty date: July 16, 2019
- Submitted: August 7, 2019
- Operation: Air carrier
- Aircraft: N106SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000399
- Aircraft time: 14,621 hours, 8,047 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - RH SHEAR PANEL.  REMOVED AND INSTALLED NEW RH SHEAR PANEL IAW SRM.
